Valsartan

Posted by nene22 @nene22, Wed, Jun 19 8:34am

I have been on Valsartan (160mg twice a day) for several years for high blood pressure. Because of all the recalls (my pharmacy says the Valsartan they have has not been recalled) I wanted to go on something else so my doctor prescribed Endarbi (40mg once a day). It is made in Japan, not China or India like most Valsartan, so I am more trusting for that. However, I am stage 3 kidney disease and don't want to take anything that might harm my kidneys. Has anyone with stage 3 kidney disease taken Edarbl?

@nene22 l want to say one thing about the high blood pressure meds be careful. I was on lisinopril at first. Which the doctor at after care said eventually you will have an allergic reaction to it. She wanted to call the ambulance to take me to the hospital. Then l was placed on valsartan and then by mistake they gave me valsartan hctz twice. And l allergic to hctz for liver purposes. Then l was placed on losartan and l told the doctor a month before he told me it was recalled. Then he put me on olmesartan and l asked him can l be allergic to this. He swore to me no. Well l was and they put me on prednisone 50mg for the first time. When l went to another hospital emergency room. The doctor was appalled he couldn't believe they started me that high. And they diagnosed with bronchitis not even pneumonia so l was sick for weeks. So just because you don't get a recall notice, or your pharmacy or doctor doesn't say anything go buy how you feel and do your research. And make sure your doctor is listening to you. Because they really dont look up recalls. Now maybe some doctors are upto date with it. But when l had the pharmacy say they was a recall but they didn't name the drug. They just said check with your pharmacy. And l asked the pharmacist and he said they was no recall. Now that's troublesome. It could have killed me. Although l don't know if some of my problems is due to all those meds. No one wants to say that. It would be honest. So be careful and l never heard of the new med you are on so l can't say anything. If you have AARP you can look it up or GoodRX. Doctors are passing that info out.

REPLY
@techi

@nene22 l want to say one thing about the high blood pressure meds be careful. I was on lisinopril at first. Which the doctor at after care said eventually you will have an allergic reaction to it. She wanted to call the ambulance to take me to the hospital. Then l was placed on valsartan and then by mistake they gave me valsartan hctz twice. And l allergic to hctz for liver purposes. Then l was placed on losartan and l told the doctor a month before he told me it was recalled. Then he put me on olmesartan and l asked him can l be allergic to this. He swore to me no. Well l was and they put me on prednisone 50mg for the first time. When l went to another hospital emergency room. The doctor was appalled he couldn't believe they started me that high. And they diagnosed with bronchitis not even pneumonia so l was sick for weeks. So just because you don't get a recall notice, or your pharmacy or doctor doesn't say anything go buy how you feel and do your research. And make sure your doctor is listening to you. Because they really dont look up recalls. Now maybe some doctors are upto date with it. But when l had the pharmacy say they was a recall but they didn't name the drug. They just said check with your pharmacy. And l asked the pharmacist and he said they was no recall. Now that's troublesome. It could have killed me. Although l don't know if some of my problems is due to all those meds. No one wants to say that. It would be honest. So be careful and l never heard of the new med you are on so l can't say anything. If you have AARP you can look it up or GoodRX. Doctors are passing that info out.

Jump to this post

Thanks Lisa. I am sticking with the Valsartan for now since it is basically free with my health plan and with some other high blood pressure meds make my ankles swell a lot. They still swell some with Valsartan but not as much. Also, my kidney function hasn't changed much for years with Valsartan and I am afraid of new medicines since one they put me on before (Multaq) made my kidney function go from 40% to 23% IN ONE WEEK!. It went back up after I stopped it but only to about 34%.

REPLY
Please login or register to post a reply.